It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hearing Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-04-2012, 08:56 AM   #1
Newbie
(female)
 
Join Date: Feb 2012
Location: London
Posts: 1
JShelf HB User
Unhappy Post-stapedectomy tinnitus

Hi all

First post!

I am 8-days post-stapedectomy related to long-standing otosclerosis. On day 5 post-op I developed sudden onset tinnitus. I am now on prednisolone 40mg per day for 5 days and have taken two doses, without any effect.

I know it is hard to tell initally whether there has been any improvement but I did feel that I could hear much better immediately post-op. This tinnitus has also been associated with hearing deterioration, although it's hard to be absolutely clear when it sounds like I'm in a permanent car wash.

I am very worried about this and it is extrememly disabling and just wondering if anyone has any experience or could advise me of whether or not this is permanent. I see consultant again in a week, but very worried in the mean time.

Thanks

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



billcindy1 (17), Sanguine2011 (10), Fantine (9), niteskylover (3), Queen always (3), lib (3), rmabowhunter (3), OhMyEars (3), RealityMatt (3), Jacki93 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 10:27 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!